Skip to Content

Ive been on my period for 22 days after my depo ran out why?

Responses (2)

kaismama 3 Mar 2014

Your body is reacting to the lack of hormone. If it gets heavy or worries you, see your dr.

troubledownunder 3 Mar 2014

Ive been on depo from age 17 to 40. The bleeding you describe always happens to me if Ive left it too long between shots. If you want to continue on depo, get a another shot & bleeding will stop within a few hours. If you dont want depo again, there are tablets dr gave me when on implamon that stop the bleeding.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

First-time depo user. Need help?

Posted 17 Jul 2013 1 answer

Why did I start my period out of no where?

Posted 12 Dec 2013 1 answer

Depo-Provera - is a period for 8 - 9 days normal?

Posted 10 Mar 2014 1 answer

Can I still get pregnant on the depo shot ?

Posted 3 Dec 2015 1 answer

Depo-Provera - Can I be pregnant?

Posted 24 Dec 2015 1 answer